- -

Frames and representing systems in Fréchet spaces and their duals

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Frames and representing systems in Fréchet spaces and their duals

Show full item record

Bonet Solves, JA.; Fernández Rosell, C.; Galbis Verdú, A.; Ribera Puchades, JM. (2017). Frames and representing systems in Fréchet spaces and their duals. Banach Journal of Mathematical Analysis. 11(1):1-20. doi:10.1215/17358787-3721183

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/107347

Files in this item

Item Metadata

Title: Frames and representing systems in Fréchet spaces and their duals
Author: Bonet Solves, José Antonio Fernandez Rosell, Carmen Galbis Verdu, Antonio Ribera Puchades, Juan Miguel
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Frames and Bessel sequences in Fr\'echet spaces and their duals are defined and studied. Their relation with Schauder frames and representing systems is analyzed. The abstract results presented here, when applied to ...[+]
Subjects: Frames , Representing systems , Frechet spaces , (LB)-spaces , Weakly sufficient sets
Copyrigths: Reserva de todos los derechos
Source:
Banach Journal of Mathematical Analysis. (issn: 1735-8787 )
DOI: 10.1215/17358787-3721183
Publisher:
Duke University Press
Publisher version: https://doi.org/10.1215/17358787-3721183
Project ID:
MINECO/MTM2013-43540-P
GV/ACOMP/2015/186
GV/PROMETEOII/2013/013
Thanks:
All the authors' work was supported in part by the projects MTM2013-43540-P, ACOMP/2015/186, and GVA Prometeo II/2013/013 (Spain).
Type: Artículo

This item appears in the following Collection(s)

Show full item record